Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a remarkable class of homogeneous symplectic manifolds

Soji Kaneyuki

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 4 (1991), 128-131.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)


Kaneyuki, Soji. On a remarkable class of homogeneous symplectic manifolds. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 4, 128--131. doi:10.3792/pjaa.67.128.

Export citation


  • [1] S. Kaneyuki and M. Kozai: Paracomplex structures and afflne symmetric spaces. Tokyo J. Math., 8, 81-98 (1985).
  • [2] S. Kaneyuki: On orbit structure of compactifications of parahermitian symmetric spaces. Japan. J. Math., 13, 333-370 (1987).
  • [3] S. Kaneyuki and H. Asano: Graded Lie algebras and generalized Jordan triple systems. Nagoya Math. J., 112, 81-115 (1988).
  • [4] P. Libermann: Sur le probleme d'equivalence de certaines structures infinite-simales. Ann. Mat. Pura Appl., 36, 27-120 (1954).
  • [5] E. B. Vinberg and S. G. Gindikin: Kahler manifolds admitting a transitive solvable automorphism group. Mat. Sb., 74, 333-351 (1967).
  • [6] S. Kaneyuki: Homogeneous symplectic manifolds and dipolarizations in Lie algebras (1990) (preprint).